The bacteriology of peridental tissues radiographically suggesting infection release_xrjz222o3rcyhcavflf2f6gjdu

by C. Coleman Berwick

Published in Journal of Infectious Diseases by Oxford University Press (OUP).

1921   Volume 29, p537-543

Archived Files and Locations

360.5 kB
file_lwbnxvtm7nervahxgpzhjain24 (repository)
Read Archived PDF
Preserved and Accessible
Type  article-journal
Stage   published
Date   1921-11-01
Language   en ?
Journal Metadata
Not in DOAJ
In Keepers Registry
ISSN-L:  0022-1899
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 58bae77c-4594-4524-9508-e9c604784434